I PRIKLADNAYA MATEMATIKA
(FUNDAMENTAL AND APPLIED MATHEMATICS)
1997, VOLUME 3, NUMBER 2, PAGES 469-485
V. V. Kulyamin
View as HTML View as gif image View as LaTeX source
We study the images of polynomials in non-commuting indeterminates in the ring of
$2\times 2$matrices over a Galois ring. The main result: a set of $2\times 2$matrices over a Galois ring whose radical has nilpotency index 2, is an image of a polynomial with zero constant term if and only if it contains 0 and is self-conjugate.
All articles are published in Russian.
|Main page||Contents of the journal||News||Search|
Last modified: January 13, 2000